This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
His vitals for the most part are good, just had problems stabalizing his blood pressure. He is on a respiratior & feeding tube, taking breathing treatments (extremely congested from terrible cold) plus he's a smoker. 46 years old, history of high blood pressure. He would become aggitated when he'd try to cough and realize he was strapped to the bed & had tubes in his throat, his blood pressure would shoot up again. Never completely waking but more like gaging, however would respond to commands. He was on profofol & the highest dose of blood pressure meds. Today they gave him pain meds and they were able to take him off the blood pressure meds,& profofol, however he is now non responsive and opens his eyes but with no focus. Eyes are bulged and very cloudy..this has me even more concerned. Bleed was on the right so left side is affected. They also discovered he has phenmonia. He's been under for 4 days now, we're worried sick. Diagnosis has been stable but now not responding another CAT scan was scheduled for later today. We'll know something tomorrow but any insight to what I consider a set back is greatly appreciated. He passed out Wed. night and was rushed to the hospital, I'm told he was coherent when he arrived but words begin to slur and from there it's been a wait and see. Please help me to understand what's happening to my younger brother, he's a 46 yr. black man.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.